Construction of the second Hankel determinant for a new subclass of bi-univalent functions


ALTINKAYA Ş. , Yalcin S.

TURKISH JOURNAL OF MATHEMATICS, vol.42, no.6, pp.2876-2884, 2018 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 6
  • Publication Date: 2018
  • Doi Number: 10.3906/mat-1507-39
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.2876-2884
  • Keywords: Analytic functions, bi-starlike functions, Hankel determinant, COEFFICIENT, BOUNDARY

Abstract

In this paper, we will discuss a newly constructed subclass of bi-starlike functions. Furthermore, we establish bounds for the coefficients and get the second Hankel determinant for the class S-Sigma(alpha,beta).